# SDR UPS00233528

- Difficulty date: July 19, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE STATION 517, RBL 0.5 SEAT TRACK IS BROKEN (BROKEN TONGUE).  REPLACED SECTION OF SEAT TRACK FROM STA 490 TO STA 550, RBL 0.5, MATERIAL USED, P/N BAC 1520-1331, 5 IAW SRM 53-10-5.
